# SDR VTZA96297

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/ROA - FLT 6427 - DURING TAKEOFF AT 1515 HRS ON 8-9-96, ABORTED TAKEOFF DUE TO PASSENGER DOOR WARNING.  AIRCRAFT RETURNED TO GATE, NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED, CLEANED AND ADJUSTED DOOR MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
